# SDR UPS804627

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FITTING AT FRAME 1160, WHERE IT ATTACHES TO THE CUSP LT SIDE HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-1-20D.
